Loading...
Loading...

Go to the content (press return)

Regularization around a generic codimension one fold-fold singularity

Author
Bonet, C.; Fernandes, J.; Martinez-seara, Tere
Type of activity
Journal article
Journal
Journal of differential equations
Date of publication
2018-09-05
Volume
265
Number
5
First page
1761
Last page
1838
DOI
https://doi.org/10.1016/j.jde.2018.04.047 Open in new window
Repository
http://hdl.handle.net/2117/121257 Open in new window
https://arxiv.org/abs/1605.02376 Open in new window
URL
https://www.sciencedirect.com/science/article/pii/S0022039618302468 Open in new window
Abstract
This paper is devoted to study the generic fold-fold singularity of Filippov systems on the plane, its unfoldings and its Sotomayor–Teixeira regularization. We work with general Filippov systems and provide the bifurcation diagrams of the fold-fold singularity and their unfoldings, proving that, under some generic conditions, is a codimension one embedded submanifold of the set of all Filippov systems. The regularization of this singularity is studied and its bifurcation diagram is shown. In t...
Citation
Bonet, C., Fernandes, J., Martinez-seara, T. Regularization around a generic codimension one fold-fold singularity. "Journal of differential equations", 5 Setembre 2018, vol. 265, núm. 5, p. 1761-1838.
Keywords
Bifurcations Melnikov method, Non-smooth systems, Regularization, Singular perturbation theory.
Group of research
SD - UPC Dynamical Systems

Participants